# SDR REXA2024102901101

- Difficulty date: December 27, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 22,079 hours, 16,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 COCKPIT FLOOR SUPPORT J CHANNEL IS CORRODED INSTALLED NEW SERVICEABLE F.S. 280 J-ANGLE P/N CC670-34095-1 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
